MathSciNet Relay Station
MathSciNet bibliographic data
MR2026866 (2005b:33022) 33D67
Rosengren, Hjalmar Elliptic hypergeometric series on root systems. Adv. Math. 181 (2004), no. 2, 417–447.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement